# SDR ASAA2023070343880

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,717 hours, 13,797 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FORWARD SPINNER MISSING MORE THAN 50% ANODIZED COATING. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FORWARD SPINNER CONE REF AMM 72-21-01.
